I have gotten a huge stomach that seems to have developed over night. I started Lamictal in April to stabilize my moods. I am 71 years old and have always had a rather flat stomach. My stomach looks just like I am at least 6 months pregnant. I can only wear pants that have a draw string. It is very upsetting and disfiguring. Could lamictal, 200 mg be causing this?
I take Lamictal and that was not listed as a side effect. It can cause a elevation in your liver enzymes. If nothing else, sounds like your increasing girth may be due to ascities though. I think I would see a doc for a definitive diagnosis, as Kaismama replied.
Hi Mrudens! I've been taking Lamictal for 5 years and haven't had those symptoms, but I get sick to my stomach, so I have to take it with food. Not liquids. Solids ( such as sandwich or banana, etc.) I take 400 mg a day. It sounds as though I'm blessed being able to medicate with Lamictal. I'm so terribly sorry that you're having a problem with this med, because it's been heaven sent to me. Yeah, I agree with the others. Maybe you should see your doc, or call. (What if he told you that you were 6 mos pregnant? Just kiddin) Are you taking any other new meds? Stay with us and keep us updated, would you? I care. God bless you and take care, Anna
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2011 • 3 answers
Posted 5 Feb 2013 • 3 answers
I took misoprostol at the end of October. I bleed through the night and had a huge blood clot in the
Posted 4 Dec 2014 • 1 answer
Posted 28 Mar 2016 • 0 answers
Posted 6 May 2016 • 1 answer